View Full Version : hmm late shed?

03-12-2011, 12:55 PM
I've been on rogaine for about a year and a half. I thought I was good about applying the foam to my scalp but i guess not. I buzzed my head about 6 months ago... then shedding began about 3 months after.. unless the rogaine is just literally not working, im not sure why it's just randomly started to shed.

Feel free to input ideas.

03-15-2011, 08:55 AM
Could well be a seasonal shed - try not stress and ride it out :cool:

03-17-2011, 06:25 AM
Rogaine (minoxidil) generally only regrows hair in a minority of men and women. In most cases, the best case scenario for hair growth with these treatments is a thin coverage of thin hair.

The real benefits of Rogaine (minoxidil) is keeping what hair you have or slowing your thinning. Rogaine’s success depends on how advanced your hair loss has become.

You must apply it to your scalp twice a day for life to get and maintain any benefits. Research shows that using Rogaine (minoxidil) only once a day is ineffective. If you stop taking Rogaine (minoxidil) you will lose whatever hair you preserved or regrew within 2 to 4 months. And while Rogaine may stimulate hair growth, it may not prevent the hair follicles from their eventual deterioration.

It’s also true that Rogaine’s effects may diminish over time. Some doctors believe that patients can build up a tolerance after many years of use.